IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The bivalve species of the Dardanelles
Palaz, M.; Berber, S. (2005). The bivalve species of the Dardanelles. J. Mar. Biol. Ass. U.K. 85(2): 357-358
In: Journal of the Marine Biological Association of the United Kingdom. Cambridge University Press/Marine Biological Association of the United Kingdom: Cambridge. ISSN 0025-3154, more
Peer reviewed article  

Available in  Authors 

Keyword
    Marine

Authors  Top 
  • Palaz, M.
  • Berber, S.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors